# SDR UALA2011081804400

- Difficulty date: August 18, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 81,408 hours, 13,097 cycles
- Engine: Pwa PW4060
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 79027013
- Part serial: 179
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT ENG PRV EICAS.  REPLACED NR 2 ENG PRV AND OVER PSI SWITCH.  ACCOMPLISHED "ENG PRV AND "BLEED" LIGHT.  ACCOMPLISHED NR 2 ENGINE IDLE RUN BLEED AIR OPERATIONAL CHECK.
